Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Cortisone injections--a little honesty please.

bill20101215bbill20101215 Posts: 1
edited 06/11/2012 - 8:49 AM in Spinal Injections
I had cervical injections back in May 2010. It is Dec 2010, and I still have side effects that the pain clinic categorically denies exist, so I'm assuming there's some lawsuit issue in admitting this.

I'm concerned because my muscles are still weak, and my skin sags or feels dead in various places far away from the point of injection. I'm tired of reading qualified statements at medical websites like, "cortisone injections can cause softening of the tendons if directly injected". I'd like to know if these or other effects, which I felt immediately after my first 3-week-set of treatment, are permanent or not. Is it possible to suffer permanent nerve damage overall?


  • Hi Bill,

    First let me say welcome to spine-health. Yes, there are issues that can arise from doing injections, however it would take a doctor to diagnose what is going on. Of course none of us our doctors and can't tell you what it is. With that said what does the doctor whom ordered these injections say about your issues. Have you had a emg study? I am not sure what the original reason for the injection was. but has your symptoms decreased for the original problem?

    I have had multiple injections in the cervical spine, and while they were a bit uncomfortable never had any long lasting effects from them. I would get to your doctor and have them get to the root cause of your issues. Some of the numbness your having could just as well be related to the original condition.

    Just thought I would stop by and welcome you to spine-health. Keep us posted.
  • I've had two injections in my neck and the side ef fects finally wore off. I can,t say that yours will but hopefully they will after time. My last one was quite a few months can,t remember exactly how many.
Sign In or Register to comment.